# SDR SWIA2021073059795

- Difficulty date: May 19, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT SIDE AILERON UPPER LEADING EDGE SKIN IS CHAFFED ALONG ITS ENTIRE LENGTH.     (C-CHECK RO 7/27/2021)    REPLACED  LEFT SIDE AILERON UPPER LEADING EDGE SKIN P/N 601R13031-165 REF CRJ 200 SRM 51-42-06 AND DWG 601R13031 REV  K. REO 670-57-61-194 REV -C DATED 2019-01-07. COMPLIED WITH 51-900-1003-SKY
